Took evra patch, cramps, brown discharge. What it could be?
As normal, i took evra patch until the third week. then had the fourth week as my patch free and my period came. i happened to skip the week that i was supposed to take the patch again and its 2 weeks now without it. my hubby never ejaculated inside me since then.i now have these cramps and brown discharge and im wondering what it could be.
Hi, it appears to be due to infection of the pelvis, or anemia. i advise you to consult a gynacologist for diagnosis and treatment. I to my patient with such symptoms prescribe, iron preparations, fluconazole, and cifixime . Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]